# SDR ASAA2015082612926

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,400 hours, 8,880 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 040003391T
- Condition: Failed
- Location: Fuel Pump
- Part time: 50,665 hours, 22,251 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CENTER FUEL PUMP ILLUMINATED ON GROUND WITH 20,000 LBS OF FUEL IN TANK.  ACFT GROUNDED.  ATTEMPTED TO RESET GFI FOR BOOST PUMP.  NO HELP.  REPLACED THE RT FUEL BOOST PUMP MOTOR IMPELLER IAW AMM 28-22-41-000-801 AND -400-801.  INITIALLY NO POWER TO NEW PUMP, PRESSED ON GFI RELAY, POWER RETURNED.  GROUND VERIFICATION OPS CHECK OF RT BOOST PUMP IS GOOD.  MAINTENANCE CONTROLS REQUESTS REPLACEMENT OF THE RT CTR TANK BOOST PUMP GFI RELAY R55 IN THE P92 PANEL.  REPLACED THE R55 RELAY IN THE P92 PANEL, C/W OPS TEST OF THE GFI IAW AMM 28-22-41-720-802.  GROUND VERIFICATION IS GOOD
